# SDR CALA2009041400198

- Difficulty date: April 14, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 67,647 hours, 36,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE SKIN CRACKED 11 INCHES AFT OF FAIRING AND 11 INCHES ABOVE LAP JOINT.  FABRICATED AND INSTALLED REPAIR PER SRM 53-00-01 FIG 201.
